# SDR SWIA201334846

- Difficulty date: October 5, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 14,035 hours, 8,737 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISPLAY COOLING FAN NR 1 MAKING NOISE & HAS A FAINT ELECTRICAL SMELL.  FLT#4471 REPLACED NR 1 FLIGHT DISPLAY COOLING FAN CHECK VALVE IAW AMM, PN AE0804A04, SN ON 00874, SN OFF 01223.
